How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Natasha Your Own Question
Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine, Ivy League trained
16455829
Type Your Medical Question Here...
Dr. Natasha is online now

my husband suffered arterial heart flutter last year he has

Customer Question

my husband suffered arterial heart flutter last year he has sine been on betablockers and warfin and bisoprol 11.25mg a day digoxon 250mg a day furosemide 40mg perindopril erbumine 8mg a day spironolactone 25mg he is at the moment sufferring weakness and feeling dizzy he is feeling very cold and has pain in his lower legs hisinr jumped from 1.7 to 8.5 and he has lost a stone in 4 weeks his mouth is allways very dry
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Natasha replied 4 years ago.

Doctor Cameron :

hellow

Doctor Cameron :

*hello

Doctor Cameron :

welcome to JA

Doctor Cameron :

has he seen his doctor recently?

Doctor Cameron :

I don't see that you are online right now, so I will answer this to the best that I can

Doctor Cameron :

Your husband's symptoms are concerning, period.

Doctor Cameron :

The weakness and dizziness and thirst can be cause by dehydration and electrolyte issues brought on by the lasix and spironolactone

Doctor Cameron :

This could be digoxin toxicity

Doctor Cameron :

this could be diabetes

Doctor Cameron :

He needs to go the A&E today for evaluation and treatment

Doctor Cameron :

he also may have an undiagnosed infection

Doctor Cameron :

but these tests need to be done today and right away

Doctor Cameron :

going to the GP will delay treatment

Doctor Cameron :

I am an ER doctor. Normally I don't send patients from just answer to the ER, but this is one of the few times that I do

Doctor Cameron :

let me know if you have other questions. please hit reply

Expert:  Dr. Natasha replied 4 years ago.
hi
Did you have any other questions that I can answer for you or did I provide you with excellent service?